ISSN 1305 - 5550

Quick Search




Norepinephrine extravasation and tissue damage in the intensive care patient [GKD Anest Yoğ Bak Dern Derg]
GKD Anest Yoğ Bak Dern Derg. 2019; 25(3): 206-209 | DOI: 10.5222/GKDAD.2019.81567

Norepinephrine extravasation and tissue damage in the intensive care patient

Ahmet Şen, Yavuz Akıntürk, AYŞE Acar Dayıoğlu, Selma Özkan
Health Sciences University Trabzon Kanuni Training and Research Hospital, Department of Anesthesiology and Reanimation, Trabzon

Extravasation may occur due to different types of medication, infusion and patient. Therefore, it is necessary to be careful in the infusion of the acidic vasopressors. Long-term bed dependent patient was taking norepinephrine due to hemodynamic impairment. We have attempted to present the extravasation injury caused by peripheral vasopressor for a short time after the development of catheter infection.

Keywords: Norepinephrine, extravasation, central catheter, tissue damage.

Yoğun bakım hastasında norepinefrin ekstravazasyonu ve doku hasarı

Ahmet Şen, Yavuz Akıntürk, AYŞE Acar Dayıoğlu, Selma Özkan
Sağlık Bilimleri Üniversitesi Trabzon Kanuni Eğitim ve Araştırma Hastanesi, Anesteziyoloji ve Reanimasyon Kliniği, Trabzon.

İlaçlara, infüzyon şekillerine ve hastaya ait farklı sebeplerle ekstravazasyon meydana gelebilir. Bu nedenle asidik özellikte olan vazopressörlerin infüzyonunda dikkatli olmak gerekmektedir. Uzun süreli yatağa bağımlı yaşayan hasta hemodinamik bozukluk nedeniyle norepinefrin almaktaydı. Kateter enfeksiyonu gelişmesi üzerine kısa süreliğine periferik yoldan vazopressör alması sonucu gelişen ekstravazasyon hasarını sunmaya çalıştık.

Anahtar Kelimeler: Norepinefrin, ekstravazasyon, santral kateter, doku hasarı.

Ahmet Şen, Yavuz Akıntürk, AYŞE Acar Dayıoğlu, Selma Özkan. Norepinephrine extravasation and tissue damage in the intensive care patient. GKD Anest Yoğ Bak Dern Derg. 2019; 25(3): 206-209

Corresponding Author: Ahmet Şen, Türkiye
LookUs & Online Makale